# SDR DL72W953353

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N295WA
- Make and model: Boeing 727247
- Aircraft serial: 22532
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffee Maker
- Condition: Odor
- Location: Aft Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

COFFEE MAKER AND AFT FACING OVEN IN AFT GALLEY GIVING OFF INTENSE ODOR, HOT PLASTIC SMELL.  SHUT OFF COFFEE MAKER AND OVEN, GOT RID OF ODOR.  REMOVED PLASTIC BAGS FROM UNDER COFFEE MAKER AND FROM SIDE OF OVEN FOOD RACK.  COFFEE MAKER AND OVEN OPN NORMAL WITH NO ODOR.
